ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
FF-410655 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported "deformity", "pain", "asymmetry", "capsular contractures, baker grade unknown" and "implant exchange from textured to smooth due to the patients concerns with the product".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture, anxiety-product/procedure, deformation, pain and visibility/palpability was received on april 13, 2026 with lot number 2527251.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ pain : unable to observe through visual inspection as it is a physiological phenomenon.¿ visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.¿ deformation: observed deformation of device through visual inspection.No further actions are required as it is not related to the manufacturing process none of the other observations performed during the device analysis creases and wear abrasion are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description